# SDR A6WA201442011

- Difficulty date: October 2, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 28,242 hours, 27,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION OF EMER LIGHTING ADJACENT TO ROW 6 LIGHTS OUT.
